# SDR FDEA2019120183142

- Difficulty date: November 28, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL BANJO ACCESS, VERTICAL STABILIZER REAR CENTER SPAR TO REAR SPAR, RIGHT HAND LOWER PANEL INTERCOSTAL FOUND CRACK STATION 2164.  VERTICAL STABILIZER REAR CENTER SPAR TO REAR SPAR RIGHT HAND LOWER PANEL INTERCOSTAL AT STATION 2164 CARRIED OUT REPAIR AS PER SRM 55-30-02-2R FIGURE 204 REPAIR 7.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
